Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 292, Number 1

All articles in this issue are freely accessible.

Duality theorems in deformation theory
Hubert Goldschmidt.
Trans. Amer. Math. Soc. 292 (1985), 1-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805952
$(n-1)$-axial $SO(n)$ and $SU(n)$ actions on homotopy spheres
R. D. Ball.
Trans. Amer. Math. Soc. 292 (1985), 51-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805953
$Aut(F)→Aut(F/F”)$ is surjective for free group $F$ of rank $≥4$
Seymour Bachmuth and Horace Y. Mochizuki.
Trans. Amer. Math. Soc. 292 (1985), 81-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805954
A commutator theorem and weighted BMO
Steven Bloom.
Trans. Amer. Math. Soc. 292 (1985), 103-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805955
On the decomposition numbers of the finite general linear groups. II
Richard Dipper.
Trans. Amer. Math. Soc. 292 (1985), 123-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805956
Singular integrals and approximate identities on spaces of homogeneous type
Hugo Aimar.
Trans. Amer. Math. Soc. 292 (1985), 135-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805957
Group-graded rings and duality
Declan Quinn.
Trans. Amer. Math. Soc. 292 (1985), 155-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805958
Quasiconformal and bi-Lipschitz homeomorphisms, uniform domains and the quasihyperbolic metric
Gaven J. Martin.
Trans. Amer. Math. Soc. 292 (1985), 169-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805959
Classification of semisimple algebraic monoids
Lex E. Renner.
Trans. Amer. Math. Soc. 292 (1985), 193-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805960
Brownian motion with polar drift
R. J. Williams.
Trans. Amer. Math. Soc. 292 (1985), 225-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805961
Algebraic and etale $K$-theory
William G. Dwyer and Eric M. Friedlander.
Trans. Amer. Math. Soc. 292 (1985), 247-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805962
The extended module of indecomposables for mod $2$ finite $H$-spaces
R. M. Kane.
Trans. Amer. Math. Soc. 292 (1985), 281-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805963
On the solution of certain systems of partial difference equations and linear dependence of translates of box splines
Wolfgang Dahmen and Charles A. Micchelli.
Trans. Amer. Math. Soc. 292 (1985), 305-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805964
On the restriction of the Fourier transform to a conical surface
Bartolome Barcelo Taberner.
Trans. Amer. Math. Soc. 292 (1985), 321-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805965
Multiparameter maximal functions along dilation-invariant hypersurfaces
Hasse Carlsson, Peter Sjögren and Jan-Olov Strömberg.
Trans. Amer. Math. Soc. 292 (1985), 335-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805966
Saturation of the closed unbounded filter on the set of regular cardinals
Thomas J. Jech and W. Hugh Woodin.
Trans. Amer. Math. Soc. 292 (1985), 345-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805967
$L^{p}$ estimates for Schrödinger evolution equations
M. Balabane and H. A. Emamirad.
Trans. Amer. Math. Soc. 292 (1985), 357-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805968
Existence in the large for Riemann problems for systems of conservation laws
Michael Sever.
Trans. Amer. Math. Soc. 292 (1985), 375-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 805969